Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevostochnyi Matematicheskii Zhurnal, 2016, Volume 16, Number 2, Pages 115–122 (Mi dvmg326)  

This article is cited in 10 scientific papers (total in 10 papers)

Hyperelliptic system of sequences and functions

M. O. Avdeeva, V. A. Bykovskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences
References:
Abstract: The article offers a new method for constructing the pairs of functions which are holomorphic on the whole complex plane and satisfy functional equations such as the addition theorem for theta functions.
Key words: functional equations, theta functions, Weierstrass sigma-function, nonlinear sequences.
Received: 12.09.2016
Bibliographic databases:
Document Type: Article
UDC: 511.21+517.965+517.547.582
MSC: Primary 11B37; Secondary 33E05
Language: Russian
Citation: M. O. Avdeeva, V. A. Bykovskii, “Hyperelliptic system of sequences and functions”, Dal'nevost. Mat. Zh., 16:2 (2016), 115–122
Citation in format AMSBIB
\Bibitem{AvdByk16}
\by M.~O.~Avdeeva, V.~A.~Bykovskii
\paper Hyperelliptic system of sequences and functions
\jour Dal'nevost. Mat. Zh.
\yr 2016
\vol 16
\issue 2
\pages 115--122
\mathnet{http://mi.mathnet.ru/dvmg326}
\elib{https://elibrary.ru/item.asp?id=27700996}
Linking options:
  • https://www.mathnet.ru/eng/dvmg326
  • https://www.mathnet.ru/eng/dvmg/v16/i2/p115
  • This publication is cited in the following 10 articles:
    1. A. A. Illarionov, “Calculation of hyperelliptic systems of sequences of rank 4”, Izv. Math., 87:6 (2023), 1185–1209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. A. Romanov, “O koeffitsientakh i nachalnykh usloviyakh posledovatelnosti Somos-6 ranga 3”, Dalnevost. matem. zhurn., 23:2 (2023), 246–251  mathnet  crossref
    3. A. A. Illarionov, “Existence of sequences satisfying bilinear type recurrence relations”, Problems Inform. Transmission, 59:2 (2023), 163–180  mathnet  crossref  crossref
    4. V. Ya. Prudnikov, “Zadacha o razdelenii peremennykh”, Dalnevost. matem. zhurn., 20:2 (2020), 227–233  mathnet  crossref
    5. M. O. Avdeeva, V. A. Bykovskii, “O podposledovatelnostyakh Somos-6 s chetnymi nomerami”, Dalnevost. matem. zhurn., 19:1 (2019), 3–5  mathnet
    6. A. A. Illarionov, “Hyperelliptic systems of sequences of rank 4”, Sb. Math., 210:9 (2019), 1259–1287  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. V. Ustinov, “An Elementary Approach to the Study of Somos Sequences”, Proc. Steklov Inst. Math., 305 (2019), 305–317  mathnet  crossref  crossref  mathscinet  isi  elib
    8. M. O. Avdeeva, “Posledovatelnosti Somos-6 ranga 3”, Dalnevost. matem. zhurn., 18:1 (2018), 3–8  mathnet
    9. N. V. Markova, “O range Somos-6”, Dalnevost. matem. zhurn., 18:1 (2018), 71–74  mathnet
    10. A. A. Illarionov, M. A. Romanov, “O svyazi mezhdu giperellipticheskimi sistemami posledovatelnostei i funktsii”, Dalnevost. matem. zhurn., 17:2 (2017), 210–220  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дальневосточный математический журнал
    Statistics & downloads:
    Abstract page:448
    Full-text PDF :137
    References:75
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025